Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 182040, 24 pages
http://dx.doi.org/10.1155/2012/182040
Research Article

Controllability and Observability Criteria for Linear Piecewise Constant Impulsive Systems

1Mathematics and Physics Department, Beijing Institute of Petrochemical Technology, Beijing 102617, China
2Center for Systems and Control, LTCS, and Department of Industrial Engineering and Management, Peking University, Beijing 100871, China
3School of Electrical and Electronic Engineering, East China Jiaotong University, Nanchang 330013, China

Received 14 May 2012; Accepted 22 July 2012

Academic Editor: Junjie Wei

Copyright © 2012 Hong Shi and Guangming Xie. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hong Shi and Guangming Xie, “Controllability and Observability Criteria for Linear Piecewise Constant Impulsive Systems,” Journal of Applied Mathematics, vol. 2012, Article ID 182040, 24 pages, 2012. https://doi.org/10.1155/2012/182040.